# SDR JR2R20180107153

- Difficulty date: January 7, 2018
- Submitted: January 7, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N419NV
- Make and model: Doug MD 83
- Aircraft serial: 53366
- Aircraft time: 48,192 hours, 39,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 592083875
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUVER CLIP CRACKED AT CANTED FRAME 1463 LONGERON 7L. REMOVED AND REPLACED CLIP WITH FABRICATED NEW CLIP IAW SRM 51-10-4, 51-30-5.
